Rectifiability of the reduced boundary for sets of finite perimeter over RCD(K,N) spaces
Bruè, E., Pasqualetto, E., & Semola, D. (2023). Rectifiability of the reduced boundary for sets of finite perimeter over RCD(K,N) spaces. Journal of the European Mathematical Society, 25(2), 413-465. https://doi.org/10.4171/JEMS/1217
Published inJournal of the European Mathematical Society
© 2022 European Mathematical Society
This paper is devoted to the study of sets of finite perimeter in RCD(K,N) metric measure spaces. Its aim is to complete the picture of the generalization of De Giorgi’s theorem within this framework. Starting from the results of Ambrosio et al. (2019) we obtain uniqueness of tangents and rectifiability for the reduced boundary of sets of finite perimeter. As an intermediate tool, of independent interest, we develop a Gauss–Green integration-by-parts formula tailored to this setting. These results are new and non-trivial even in the setting of Ricci limits.
PublisherEuropean Mathematical Society - EMS - Publishing House GmbH
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
Bruè, Elia; Pasqualetto, Enrico; Semola, Daniele (Finnish Mathematical Society, 2021)In this note we give simplified proofs of rectifiability of RCD(K,N) spaces as metric measure spaces and lower semicontinuity of the essential dimension, via -splitting maps. The arguments are inspired by the Cheeger-Colding ...
Schultz, Timo (American Mathematical Society (AMS), 2021)In this paper, we prove that a metric measure space which has at least one open set isometric to an interval, and for which the (possibly non-unique) optimal transport map exists from any absolutely continuous measure to ...
Di Donato, Daniela; Fässler, Katrin; Orponen, Tuomas (Oxford University Press, 2022)Two definitions for the rectifiability of hypersurfaces in Heisenberg groups Hn have been proposed: one based on H-regular surfaces and the other on Lipschitz images of subsets of codimension-1 vertical subgroups. The ...
Schultz, Timo (Springer Berlin Heidelberg, 2018)We introduce a more restrictive version of the strict CD(K,∞) -condition, the so-called very strict CD(K,∞) -condition, and show the existence of optimal maps in very strict CD(K,∞) -spaces despite the possible ...
Bonicatto, Paolo; Pasqualetto, Enrico; Rajala, Tapio (Springer, 2020)We study a measure-theoretic notion of connectedness for sets of finite perimeter in the setting of doubling metric measure spaces supporting a weak (1,1)-Poincaré inequality. The two main results we obtain are a decomposition ...